Numerical Simulation of Cubic-quartic Optical Soliton Perturbation by the Laplace–Adomian Decomposition

Authors

  • Oswaldo González-Gaxiola Applied Mathematics and Systems Department, Universidad Autónoma Metropolitana-Cuajimalpa, Mexico
  • Anjan Biswas Department of Mathematics and Physics, Grambling State University, USA
  • Hashim M. Alshehri Mathematical Modeling and Applied Computation (MMAC) Research Group, Department of Mathematics, King Abdulaziz University, Saudi Arabia
  • Anelia Dakova Physics and Technology Faculty, University of Plovdiv “Paisii Hilendarski” and Institute of Electronics, Bulgarian Academy of Sciences, Bulgaria

DOI:

https://doi.org/10.7546/CRABS.2023.07.04

Keywords:

Fokas–Lenells equation, solitons, cubic-quartic, perturbation, Laplace–Adomian decomposition

Abstract

The current paper is on the numerical analysis of bright and dark cubic-quartic solitons that emerges from the Fokas–Lenells equation with Hamiltonian perturbation terms. The Kerr law of nonlinearity is the source of self-phase modulation. The adopted numerical scheme is the Laplace–Adomian decomposition.

 

Author Biographies

Oswaldo González-Gaxiola, Applied Mathematics and Systems Department, Universidad Autónoma Metropolitana-Cuajimalpa, Mexico

Mailing Address:
Applied Mathematics and Systems Department,
Universidad Autónoma Metropolitana-Cuajimalpa
Vasco de Quiroga 4871
05348 Mexico City, Mexico

E-mail: ogonzalez@cua.uam.mx

Anjan Biswas, Department of Mathematics and Physics, Grambling State University, USA

Mailing Addresses:
Department of Mathematics and Physics,
Grambling State University
Grambling, LA–71245, USA

and

Mathematical Modeling and Applied Computation (MMAC) Research Group
Department of Mathematics
King Abdulaziz University
Jeddah–21589, Saudi Arabia

and

Department of Applied Mathematics
National Research Nuclear University
31 Kashirskoe Hwy
Moscow–115409, Russian Federation

and

Department of Applied Sciences
Cross-Border Faculty
Dunarea de Jos University of Galati
111 Domneasca St
Galati–800201, Romania

and

Department of Mathematics and Applied Mathematics
Sefako Makgatho Health Sciences University
Medunsa–0204, South Africa

E-mail: biswas.anjan@gmail.com

Hashim M. Alshehri, Mathematical Modeling and Applied Computation (MMAC) Research Group, Department of Mathematics, King Abdulaziz University, Saudi Arabia

Mailing Address:
Mathematical Modeling and Applied Computation (MMAC) Research Group,
Department of Mathematics,
King Abdulaziz University
Jeddah–21589, Saudi Arabia

E-mail: hmalshehri@kau.edu.sa

Anelia Dakova, Physics and Technology Faculty, University of Plovdiv “Paisii Hilendarski” and Institute of Electronics, Bulgarian Academy of Sciences, Bulgaria

Mailing Addresses:

Physics and Technology Faculty,
University of Plovdiv “Paisii Hilendarski”
24 Tsar Asen St
4000 Plovdiv, Bulgaria

and

Institute of Electronics, 
Bulgarian Academy of Sciences
72 Tsarigradsko Shosse
1784 Sofia, Bulgaria

E-mail: anelia.dakova@gmail.com

Downloads

Published

31-07-2023

How to Cite

[1]
O. González-Gaxiola, A. Biswas, H. Alshehri, and A. Dakova, “Numerical Simulation of Cubic-quartic Optical Soliton Perturbation by the Laplace–Adomian Decomposition”, C. R. Acad. Bulg. Sci. , vol. 76, no. 7, pp. 1008–1019, Jul. 2023.

Issue

Section

Physics